Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Contraction-Free Sequent Calculi for Intuitionistic Logic

Roy Dyckhoff
The Journal of Symbolic Logic
Vol. 57, No. 3 (Sep., 1992), pp. 795-807
DOI: 10.2307/2275431
Stable URL: http://www.jstor.org/stable/2275431
Page Count: 13
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Contraction-Free Sequent Calculi for Intuitionistic Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805
  • Thumbnail: Page 
806
    806
  • Thumbnail: Page 
807
    807